RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2018, Volume 11, Issue 3, Pages 134–149 (Mi vyuru450)  

Historical Notes

On the telegraph equation with a small parameter

J. Kisyński

Lublin University of Technology, Lublin, Poland

Abstract: This work is an edited translation, by A. Bobrowski and W. Chojnacki, of the original Polish text entitled O równaniu telegrafistów z małym parametrem which appeared in Prace Naukowe Politechniki Lubelskiej 212, Matematyka (Research Bulletin of the Lublin University of Technology 212, Mathematics), 1991, vol. 12, pp. 17–40.

DOI: https://doi.org/10.14529/mmp180311

Full text: PDF file (259 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 01A70
Language: English

Citation: J. Kisyński, “On the telegraph equation with a small parameter”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 11:3 (2018), 134–149

Citation in format AMSBIB
\Bibitem{Kis18}
\by J.~Kisy\'nski
\paper On the telegraph equation with a small parameter
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2018
\vol 11
\issue 3
\pages 134--149
\mathnet{http://mi.mathnet.ru/vyuru450}
\crossref{https://doi.org/10.14529/mmp180311}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru450
  • http://mi.mathnet.ru/eng/vyuru/v11/i3/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019